User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, V. Pohl 
Title:
Investigations on the approximability and computability of the Hilbert transform with applications 
Journal title:
Applied and Computational Harmonic Analysis 
Year:
2020 
Journal volume:
48 
Year / month:
2020-03 
Month:
Mar 
Journal issue:
Pages contribution:
706-730 
Language:
en 
Publisher:
Elsevier, Science Direct 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
09.01.2020